Approximate amenability for Banach sequence algebras

Dales, H.G. and Loy, Richard J. and Zhang, Y. (2006) Approximate amenability for Banach sequence algebras. Studia Mathematica, 177 (1). pp. 81-96. ISSN 0039-3223

Full text not available from this repository.

Abstract

We consider when certain Banach sequence algebras A on the set N are approximately amenable. Some general results are obtained, and we resolve the special cases where A=ℓp for 1≤p<∞, showing that these algebras are not approximately amenable. The same result holds for the weighted algebras ℓp(ω).

Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67576
Deposited By:
Deposited On:
18 Nov 2013 13:11
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Mar 2020 04:32